# SDR AALA201601119008

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 71,817 hours, 10,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CONTROL NIT 22DH FAILS OPERATIONAL TEST.  REPLACED SLIDE FITTING, ACCOMPLISHED ADJUSTMENT & OPERATIONAL CHECK IAW AMM 30-46-11-400-801D, 52-13-00-820-001 & 30-46-00-710-801D.
